# SDR ORJA9714

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock Ring
- Part number: 500091601
- Condition: Cracked
- Location: C1 Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-1 BLADE LOCK RING CRACKED AT PULL HOLE APPROXIMATELY TWO INCHES FROM END.  REPLACED BLADE LOCK RING.  (M)
